Post
Experience Project iOS Android Apps | Download EP for your Mobile Device

All That There Is

Im on day 2.5 of a kick. My third major kick. You'd think I would know better.
Everything is making me sad. The way my Grandma asks me if I'm coming for breakfast. The way my arms look like world war 2 veterans.
My suboxone is running out and I'm preparing to go back to Portland tomorrow. I have been off-grid in Southern Oregon at my family's ranch taking baths and falling in love with climbing accident victims. I'm a mess. I can probably get more subs when I get back to the city. Better than going back to where I was on Thursday. I'm so utterly terrified and so completely sad.
SusieMarie SusieMarie 31-35, F 5 Responses May 26, 2012

Your Response

Cancel

ah my arms are like that too. oh am so proud of myself lol..#about as proud as sadam husain.
good luck anyway, for whateva its worth... well lest ya started a kick, av kicked and failed so many times am going insaine. whatever happens..we are both same age and still have a life infront of us. x

Join www.facebook.com/groups/HeroinSupport or www.facebook.com/HeroinKillsYou

Thank you. This isn't my first time doing this but it's the most self-propelled I've been. <br />
<br />
I'm on day 6 now. <br />
<br />
Feeling better. Feeling, actually. <br />
I'm going in to speak with my treatment counselor today.<br />
<br />
I am hoping for the best.

I agree with her ^ But i completely understand where you are coming from, believe me. If you need someone to talk to please let me know!

Oh no! Hun heroin is the satin of drugs, right there next to meth. One of the hardest drugs to quit because you will become "dope sick" without it and if you wait to stop too long you can die without it. I'd suggest and honestly ORDER you to get help immediately or else you my dear will be screwed. I've lost four friends in the past year because of heroin, all because they got "dope sick", started vomitting and didn't have the strength to simply pick up the phone and call their dealer to get more so they wouldn't die. With heroin you need to slowly lower your dosage. You WILL feel like **** for probably weeks before you feel normal again. My mother tried it one time and it put her in the hospital for two weeks, she's now a meth addict and has been since she was 17, she's now 41. She's come close to death many times, i'd suggest you help yourself and save yourself before a substance kills you and ruins your life.

I totally disagree!!!! Heroin is NOT like Alcohol or other RX drugs! The chances of you dieing or even coming close are less than 1% from kicking Cold Turkey! Still not recommended but you will be ok!
Trust me and I am right there with you!!

Well i've seen a lot of deaths from it, especially this passed year. 2 close friends, 4 relatives, and close to 10 from my high school graduation class. If that 1% isn't a lot to you, your crazy. So like Imok4468 said, you'll be fine....